Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 101, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 8, 2010, 12:37 PM CDT for Jefferson County, Saint Louis County, City of Saint Louis, Missouri; Monroe County, Saint Clair County, Illinois. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2010, 12:37 PM CDT (17:37 UTC)
- Expired
- Jun 8, 2010, 1:00 PM CDT
- In force
- 23 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 43 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 12:50 PM CDT | HAIL 0.5 | Affton, MO | NEAR INTERSECTION OF HWY 21 AND 30 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.6 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
897
WUUS53 KLSX 081737
SVRLSX
ILC133-163-MOC099-189-510-081800-
/O.NEW.KLSX.SV.W.0101.100608T1737Z-100608T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1237 PM CDT TUE JUN 8 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MONROE COUNTY IN SOUTHWEST ILLINOIS...
NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
NORTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
SOUTH CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 100 PM CDT
* AT 1235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SUNSET HILLS...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CRESTWOOD...OAKLAND...WARSON WOODS...GLENDALE...WEBSTER GROVES...
OAKVILLE...LAKESHIRE...AFFTON...MEHLVILLE...SHREWSBURY...
MAPLEWOOD...LEMAY...COLUMBIA...ST. LOUIS...DUPO...CAHOKIA...
CENTREVILLE...EAST ST. LOUIS...EAST CARONDELET AND BROOKLYN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3844 9010 3842 9050 3857 9053 3866 9018
3866 9016 3857 9008
TIME...MOT...LOC 1737Z 259DEG 24KT 3852 9039
WIND...HAIL 60MPH 1.00IN
$$
TILLY2 follow-up statements
472
WWUS53 KLSX 081752
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1252 PM CDT TUE JUN 8 2010
MOC099-081802-
/O.CAN.KLSX.SV.W.0101.000000T0000Z-100608T1800Z/
JEFFERSON MO-
1252 PM CDT TUE JUN 8 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3844 9010 3846 9040 3847 9042 3849 9041
3850 9045 3857 9050 3866 9018 3866 9016
3857 9008
TIME...MOT...LOC 1752Z 260DEG 26KT 3854 9028
$$
ILC133-163-MOC189-510-081800-
/O.CON.KLSX.SV.W.0101.000000T0000Z-100608T1800Z/
MONROE IL-ST. CLAIR IL-ST. LOUIS CITY MO-ST. LOUIS MO-
1252 PM CDT TUE JUN 8 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
ST. LOUIS...SOUTHERN ST. LOUIS CITY...NORTHWESTERN ST. CLAIR AND
EXTREME NORTH CENTRAL MONROE COUNTIES UNTIL 100 PM CDT...
AT 1248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LAKESHIRE...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...ST. LOUIS...DUPO...CAHOKIA...CENTREVILLE...EAST ST.
LOUIS...EAST CARONDELET...BROOKLYN AND SAUGET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3844 9010 3846 9040 3847 9042 3849 9041
3850 9045 3857 9050 3866 9018 3866 9016
3857 9008
TIME...MOT...LOC 1752Z 260DEG 26KT 3854 9028
WIND...HAIL 60MPH 1.00IN
$$
TILLY513
WWUS53 KLSX 081800
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
100 PM CDT TUE JUN 8 2010
ILC133-163-MOC189-510-081810-
/O.EXP.KLSX.SV.W.0101.000000T0000Z-100608T1800Z/
MONROE IL-ST. CLAIR IL-ST. LOUIS CITY MO-ST. LOUIS MO-
100 PM CDT TUE JUN 8 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. LOUIS...
SOUTHERN ST. LOUIS CITY...NORTHWESTERN ST. CLAIR AND EXTREME NORTH
CENTRAL MONROE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3844 9010 3846 9040 3847 9042 3849 9041
3850 9045 3857 9050 3866 9018 3866 9016
3857 9008
TIME...MOT...LOC 1752Z 261DEG 25KT 3854 9031
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:25 AM CDT, 6 hours 12 minutes earlier.
Area forecast discussion, Jun 8, 6:25 AM CDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
625 AM CDT TUE JUN 8 2010
.DISCUSSION...
/424 AM CDT TUE JUN 8 2010/
ANOTHER LARGE MCS EARLY THIS MORNING. THIS ONE IS OVER NEBRASKA AND
IS SLIDING TO THE SOUTH AND EAST. MAIN FORECAST ISSUE IS THIS
COMPLEX AND WHERE IT WILL GO TODAY...AS WELL AS ADDITIONAL ROUNDS OF
PCPN WITH A FRONTAL BOUNDARY THAT WILL SLIDE THROUGH TONIGHT. THERE
CONTINUES TO BE THE POTENTIAL FOR SEVERE THUNDERSTORMS AND FLASH
FLOODING FROM HEAVY RAINFALL TODAY THROUGH WEDNESDAY MORNING.
STORMS HAVE TRIED TO FIRE JUST TO OUR NORTH DUE TO THE WAA BUT HAVE
NOT HELD TOGETHER VERY WELL. SO FOCUS NOW SHIFTS TO COMPLEX OVER
EASTERN NEBRASKA/WESTERN IOWA/NORTHERN KANSAS. THE MCS IS TRACKING
TO THE EAST SOUTHEAST AND COULD MOVE INTO THE FAR NORTHERN PORTIONS
OF THE FORECAST AREA BY 13Z. SO KEPT HIGHEST POPS THERE FOR THIS
MORNING TAPERING OFF TO CHANCE POPS ALONG AND SOUTH OF A WHITE HALL
IL TO JEF CITY LINE THROUGH THE MORNING HOURS. THEN REMNANTS OF
COMPLEX TO SHIFT EAST OF AREA WITH BEST CHANCES OF PCPN NORTH OF
I-70 THIS AFTERNOON. STILL FEEL THAT HEAVIEST AXIS OF QPF...WILL BE
ACROSS THE NORTHERN PORTIONS OF THE CWA TODAY. SO EXPECT WIDESPREAD
RAINFALL AMOUNTS OF 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS.
WITH SOME UNCERTAINTY AS TO WHERE THE EFFECTIVE FRONT/OUTFLOW WILL
BE THE PLACEMENT OF NEW DEVELOPMENT THIS AFTERNOON AND EVENING WILL
HINGE ON WHERE THE OUTFLOW ENDS UP. SO FOR NOW HAVE HIGHEST POPS
NORTH TO LOWEST POPS SOUTH.
HIGH TEMPS WILL BE HARD TO PIN DOWN...DEPENDING ON THE CLOUD COVER
AND WHERE THE MCS WILL BE SITUATED. FOR NOW HAVE MID 70S OVER
NORTHEASTERN SECTIONS OF CWA TO UPPER 80S OVER CENTRAL AND SOUTHEAST
MO. THE ENTIRE AREA REMAINS IN A SLIGHT RISK FOR TODAY AND TONIGHT
WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES.
TONIGHT THE FRONT WILL BEGIN TO SLIDE SOUTHEASTWARD THROUGH THE
FORECAST AREA. WENT WITH LIKELY POPS IN THE NORTH THIS EVENING THEN
SHIFT THE LIKELY POPS TO THE SOUTH ALONG THE I-70 CORRIDOR AFTER
06Z. DEPENDING ON WHERE THE ACTIVITY FIRES WILL MAKE A DIFFERENCE ON
WHERE THE PCPN WILL BE ON WEDNESDAY. FOR NOW FEEL THAT IT WILL BE
OVER SOUTHERN PORTIONS OF THE AREA...WITH THE BEST CHANCES OVER
SOUTHEAST MO/SOUTHWESTERN IL. WILL SEE A BIT OF A BREAK IN PCPN
WEDNESDAY NIGHT...THEN MODELS STILL INDICATE THAT THE FRONT WILL
LIFT BACK TO THE NORTHEAST FOR THE END OF THE WORK WEEK. SO KEPT
CHANCE POPS THURSDAY...AS WELL AS FRIDAY...BEFORE DRYING THINGS OUT
FOR THE WEEKEND. NO MAJOR CHANGES TO THE EXTENDED.
BYRD
&&
.AVIATION...
/625 AM CDT TUE JUN 8 2010/
LINE OF STORMS CURRENTLY EXTENDING FROM CNTRL IA THRU NWRN MO INTO
ERN KS WILL PROGRESS EWD THIS MORNING. DO EXPECT SOME DECREASE IN
AREAL COVERAGE...BUT HAVE ENOUGH CONFIDENCE TO INCLUDE -SHRA/VCTS
IN KUIN/KCOU MID-LATE MORNING. SOME VARIABLE WIND GUSTS TO 30KTS
WILL BE POSSIBLE WITH THE STRONGER STORMS. STORMS WILL LIKELY
CONTINUE TO DECAY AS THEY MOVE EWD...SO HAVE ONLY VCSH FOR
KSTL/KSUS AFT 17Z. THERE WILL BE SCT TSRA OVER THE REGION THIS
AFTERNOON...BUT DO NOT EXPECT ENOUGH COVERAGE TO WARRANT MORE
THAN A VCTS.
ADDITIONAL TSRA ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT THAT
WILL MOVE SEWD ACROSS THE AREA TONIGHT. HAVE KEPT NARROW WINDOW OF
MVFR SHRA/VCTS THIS EVENING AHEAD OF THE FRONT. SELY WINDS THIS
MORNING WILL SLOWLY VEER THROUGH THE DAY...AND BECOME NWLY BEHIND
FROPA. ISOLD SVR TSRA ARE POSSIBLE OVER THE REGION TODAY
SPECIFICS FOR KSTL...HAVE VCSH BETWEEN 17-19Z TO REFLECT REMNANTS
OF LINE OF TSRA NOW OF NWRN MO. IF THIS LINE MAINTAINS ITSELF...
WILL NEED TO AMEND TAF FOR MVFR SHRA/POSSIBLY TSRA. SHOULD BE A
BETTER CHANCE FOR TSRA THIS EVENING/OVERNIGHT AHEAD OF COLD FRONT.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KNOX MO-LEWIS MO-
MARION MO-SHELBY MO.
IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BROWN IL.
&&
WFO LSXHazardous weather outlook, Jun 8, 4:24 AM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 424 AM CDT TUE JUN 8 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 424 AM CDT TUE JUN 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE FORECAST AREA FROM THE NORTHWEST THIS MORNING. RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. THIS HEAVY RAINFALL COULD LEAD TO FLASH FLOODING OF LOW LYING AREAS AND ADDITIONAL RIVER FLOODING...ESPECIALLY ACROSS NORTHERN MISSOURI AND CENTRAL ILLINOIS. PLEASE REFER TO THE FLASH FLOOD WATCH FOR MORE DETAILS. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THIS PERIOD ACROSS THE ENTIRE FORECAST AREA. VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE OF THUNDERSTORMS REMAINS IN THE FORECAST FOR PARTS OF THE AREA WEDNESDAY THROUGH FRIDAY AS A SLOW MOVING FRONT WAVERS ACROSS THE REGION AND INTERACTS WITH AN UNSTABLE ATMOSPHERE. MORE THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL IN EXCESS OF ONE INCH AND ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Jun 8, 9:53 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
953 AM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND GST 5 SE HARRISBURG 39.09N 92.39W
06/08/2010 E45 MPH BOONE MO TRAINED SPOTTER
ON RED ROCK ROAD
&&
MILLERSpecial weather statement, Jun 8, 11:59 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1159 AM CDT TUE JUN 8 2010 ILZ100-MOZ061-063-064-081730- MADISON IL-ST. CHARLES MO-ST. LOUIS MO-ST. LOUIS CITY MO- 1159 AM CDT TUE JUN 8 2010 ...SIGNIFICANT WEATHER ADVISORY FOR ST. CHARLES...ST. LOUIS...ST. LOUIS CITY AND WESTERN MADISON COUNTIES UNTIL 1230 PM CDT... AT 1156 AM CDT...AN NWS EMPLOYEE REPORTED A STRONG THUNDERSTORM NEAR O'FALLON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WELDON SPRING... COTTLEVILLE... ELLISVILLE... CLARKSON VALLEY... CHESTERFIELD... ST. PETERS... BALLWIN... MANCHESTER... VALLEY PARK... ST. CHARLES... TOWN AND COUNTRY... FENTON... MARYLAND HEIGHTS... DES PERES... SUNSET HILLS... KIRKWOOD... CREVE COEUR... FRONTENAC... CRESTWOOD... WARSON WOODS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TILLY
Local storm report, Jun 8, 12:00 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1200 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM HAIL DARDENNE PRAIRIE 38.75N 90.73W
06/08/2010 M0.88 INCH ST. CHARLES MO NWS EMPLOYEE
&&
CVKINGSpecial weather statement, Jun 8, 12:09 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1209 PM CDT TUE JUN 8 2010 MOZ049-059-081745- GASCONADE MO-OSAGE MO- 1209 PM CDT TUE JUN 8 2010 ...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE AND SOUTHEASTERN OSAGE COUNTIES UNTIL 1245 PM CDT... AT 1205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FREEBURG...OR 11 MILES SOUTH OF LINN... MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLAND... MOUNT STERLING... CANAAN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TILLY
Local storm report, Jun 8, 12:16 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1216 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM HAIL MARYLAND HEIGHTS 38.72N 90.48W
06/08/2010 E0.88 INCH ST. LOUIS MO PUBLIC
INTERSECTION OF PAGE AVENUE EXTENSION AND BENNINGTON
ROAD
&&
MILLERSpecial weather statement, Jun 8, 12:30 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1230 PM CDT TUE JUN 8 2010 ILZ100-081800- MADISON IL- 1230 PM CDT TUE JUN 8 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MADISON COUNTY UNTIL 100 PM CDT... AT 1226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARTFORD...OR NEAR WOOD RIVER...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WOOD RIVER... BETHALTO... GLEN CARBON... EDWARDSVILLE... ROXANA... PRAIRIETOWN... CARPENTER... WORDEN... MARINE... ALHAMBRA... LIVINGSTON... POAG... KUHN... FRUIT... HAMEL... KAUFMAN... WILLIAMSON... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:54 PM CDT | River Flood Warning | LSX | Marion | 37 hr |
| Jun 7, 7:54 PM CDT | River Flood Warning | LSX | Marion | 41 hr |
| Jun 7, 9:38 PM CDT | River Flood Warning | LSX | Saint Charles | 24 hr |
| Jun 8, 8:58 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.